Items where Author is "Nagy, Ábris"
Group by: Item Type | No Grouping Jump to: Article Number of items: 5. ArticleVincze, Csaba and Nagy, Ábris (2015) Generalized conic functions of hv-convex planar sets. Aequationes Mathematicae, 89 (4). pp. 1015-1030. ISSN 0001-9054 Barczy, Mátyás and Nagy, Ábris and Noszály, Csaba and Vincze, Csaba (2015) A Robbins-Monro-type algorithm for computing global minimizer of generalized conic functions. OPTIMIZATION: A JOURNAL OF MATHEMATICAL PROGRAMMING AND OPERATIONS RESEARCH, 64 (9). pp. 1999-2020. ISSN 0233-1934 Nagy, Ábris (2015) A short review on the theory of generalized conics. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 31 (1). pp. 81-96. ISSN 0866-0174 Nagy, Ábris and Vincze, Csaba (2014) Reconstruction of hv-convex sets by their coordinate X-ray functions. JOURNAL OF MATHEMATICAL IMAGING AND VISION, 2014. pp. 1-14. ISSN 0924-9907 Nagy, Ábris and Vincze, Csaba (2010) Examples and notes on generalized conics and their applications. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 26 (2). pp. 359-375. ISSN 0866-0174 |